Quickzorb Ibuprofen Lysine 342Mg Caplets

What this medicine is used for:For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain.- Back pain. - Arthritic pain. - Reduces fever.Nurofen Quickzorb has an advanced formula for fast absorption.Quick and effective pain relief.Easy to swallow.Absorbs quickly, relieves quickly.Each caplet contains 342mg of Ibuprofen Lysine.
What this medicine is used for:For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain.- Back pain. - Arthritic pain. - Reduces fever.Nurofen Quickzorb has an advanced formula for fast absorption.Quick and effective pain relief.Easy to swallow.Absorbs quickly, relieves quickly.Each caplet contains 342mg of Ibuprofen Lysine.what this medicine is used for:for the temporary relief of pain and/or inflammation associated with: - headache. - migraine headache. - tension hea...
More Information
Brand Nurofen
Additional Info GimmeNow Online Store
Directions Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from 12 years: 2
Ingredients butan-1-ol ethanol absolute ethanol hypromellose industrial methylated spirit iron oxide black isopropyl alcohol magnesium stearate povidone propylene glycol purified talc purified water Shellac sodium starch glycollate type A strong ammonia solution sulf
Warnings Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Short Description What this medicine is used for:For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain.- Back pain. - Arthritic pain. - Reduces fever.Nurofen Quickzorb has an advanced formula for fast absorption.Quick and effective pain relief.Easy to swallow.Absorbs quickly, relieves quickly.Each caplet contains 342mg of Ibuprofen Lysine.
Write Your Own Review
You're reviewing:Quickzorb Ibuprofen Lysine 342Mg Caplets
Your Rating
In Demand
  • Most Viewed
MORE FROM THIS BRAND
What you need, when you need it most - Under 2 hrs
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Quickzorb Ibuprofen Lysine 342Mg Caplets

A$8.00